Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Withdrawal symptoms of depo

Premium Questions

Dr. Naveen Kumar MD

feeling I was getting sick flu/cold symptoms that have worsened )just as I decreased the phenobarbital ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr.    Alexander H. Sheppe MD

in the evening and near bedtime. I began experiencing what seems like withdrawal symptoms in the morning ... I was. I'm a little nervous that withdrawal symptoms will continue until I adjust to... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Chintan Solanki MD

i was prescribed lithosun 300 dose one after breakfast and 2 after dinner and paxidep cr 12.5 after dinner.i have stopped taking paxidep cr . View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

I took 100mg/night of seroquel for insomnia for one year. My dr says its time to go off of it and that I will experience no withdrawal? How long for it to be out of my system? View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Prabhakar C Koregol MD

Hi Dr, I am traveling outside XXXXXXX for a week and just relised that I gorgot my regular medicines at home . I am here till this week end. Befors starting from XXXXXXX I completed my all blood test and reports were ok,... View answer

Answered by : Dr. Prabhakar C Koregol ( Cardiologist)

Public Forum Discussions

Dr. Saranya Ramadoss MD

Its been a year since ive had a shot of depo , it was my only shot on years and now since my ... , is that a side effect from depo and would i still have side effects even though its been a whole year since... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

I ve been on the depo shot now for about 5 shots now and I want to get off it and now I have brown ... now. Would this just be a symptom from my shot ? ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Vasudha Jayant Athavale MD

hi, last year around November i had a surgical abortion and got the depo shot, few days later i had ... periods in the 6th weeks for 7 days and i got it again in January. i haven t had pregnancy symptoms that... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.  Nupur K MD

I have just completed my 1st cycle of levest 150 30 but misunderstood the instructions and have immediately started the next pack. I know that this isn t a problem, but have realised that I will now have a bleed right in... View answer

Answered by : Dr. Nupur K ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.